# SDR 95ZZZX1855

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2785R
- Make and model: Bolkms BO105S
- Aircraft serial: S642
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Guide Switch
- Part number: ZE3276
- Condition: Faulty
- Location: Hyd Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC BLOCK LIGHT ILLUMINATED DURING FLIGHT.  SYSTEM SHIFTED TO NR 2.  HYD ENGAGED.  CONTINUED FLIGHT AND LANDED AS SOON AS PRACTICAL.  DRIED OUT GUIDE ASSEMBLY MICROSWITCH.  OPERATIONAL CHECKED OKAY.
